# SDR SWAA2025042326516

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 61,627 hours, 37,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EMERGENCY EXIT SIGN IS BROKEN.  <[01] CENTER OVERHEAD EMERGENCY EXIT SIGN ASSEMBLY WAS REMOVED AND REPLACED IN REF TO AMM 33-51-01. LIGHT OPS CHECKS GOOD.
